# SDR P5CA9700390

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Case
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG 'S' RAIL CRACKED AT 60 DEG POSITION ON TURBINE EXHAUST CASE TEC.  REPAIRED WELDED AND STRESS RELIEVED PER MM 72-53-01 CASE CYCLE 6A.
